MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STOPCOCK; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION STOPCOCK; STOPCOCK, I.V. SET
Catalog Number 2C6204
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging of (8) large bore stopcock with rotating male luer lock were defective and unsterile with air leak.This was observed prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: eight (8) actual samples were received for evaluation.Visual inspection was performed which observed that one sample was wrinkled and there was a part of the blister package seal that was opened.A bubble test was performed on each received sample which revealed a leak in the seal of only one sample.The reported condition was verified in one sample; however, not verified in the remaining seven samples.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12110654
Report Number1416980-2021-04081
Device Sequence Number4601231
Product Code FMG
UDI-Device Identifier00085412001913
UDI-Public(01)00085412001913
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6204
Device Lot NumberUR20B06058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.